# SDR USAA2012062000002

- Difficulty date: May 31, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 3,319 hours, 19,679 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Pin
- Part number: D5755103920000
- Condition: Corroded
- Location: Nr 1 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON NR 1 SPOILER HINGE PINS 2 EA ON LEFT WING BETWEEN WS 306 TO WS 376 & BETWEEN RIB 6 TO RIB 7.  REPLACED NR 1 SPOILER HINGE PINS 2 EA IAW A319 AMM 27-64-41 & JOB CARD 26C58227003.
